SKA Science Assessment Workshop - Magnetism

UTC
Steve Rawlings Boardroom (SKA Office)

Steve Rawlings Boardroom

SKA Office

Link to video archive
Working group summary
    • 09:00 10:00
      Overall Science Perspective 1h
      Speaker: Robert Braun
      Slides
    • 10:00 10:30
      Baseline Design 30m
      Speaker: Peter Dewdney
      Slides
    • 10:30 10:45
      Coffee 15m
    • 10:45 11:15
      Work in progress of the cosmic magnetism SWG 30m
      Speaker: Federica Govoni
      Slides
    • 11:15 11:45
      Rotation Measure Synthesis [REMOTE] 30m
      Speaker: George Heald
      Slides
    • 11:45 12:15
      Observing cosmic magnetism with MWA [REMOTE] 30m
      Speaker: Emil Lenc
      Slides
    • 12:15 12:45
      Technical issues with broadband polarimetry 30m
      Speaker: Dominic Schnitzeler
      Slides
    • 12:45 13:30
      Lunch 45m
    • 13:30 14:00
      Assessing SKA Polarimetry Requirements 30m
      Speaker: Tobia Carozzi
      Slides
    • 14:00 14:30
      Observing cosmic magnetism with LOFAR and lessons for the SKA 30m
      Speaker: Reiner Beck
      Slides
    • 14:30 15:00
      Discussion on SKA1-low and cosmic magnetism techniques 30m
    • 15:00 15:30
      Tea 30m
    • 15:30 16:00
      Cosmic Magnetism science with KAT7 30m
      Speaker: Anna Scaife
      Slides
    • 16:00 16:30
      Polarization Studies of Extragalactic Relativistic Jets from Supermassive Black Holes 30m
      Speaker: Ivan Agudo
      Slides
    • 16:30 17:00
      Discussion on SKA1-mid and SKA1-survey 30m
    • 09:00 09:30
      Probing RMs due to magnetic fields in the cosmic web [REMOTE] 30m
      Speaker: Takuya Akahori
      Slides
    • 09:30 10:00
      Surveying the magnetic field of the Milky Way using SKA1 30m
      Speaker: Dominic Schnitzeler
      Slides
    • 10:00 10:30
      Polarization of cluster radio halos with upcoming radio interferometers 30m
      Speaker: Federica Govoni
      Slides
    • 10:30 11:00
      Coffee 30m
    • 11:00 11:30
      Magnetic field in galaxy clusters and intergalactic filaments: results from the VLA, LOFAR and SKA perspectives 30m
      Speaker: Annalisa Bonafede
      Slides
    • 11:30 12:00
      Using extended sources to probing cluster magnetic fields: BT galaxies and WATs 30m
      Speaker: Melanie Johnston-Hollitt
      Slides
    • 12:00 12:30
      Discussion 30m
    • 12:30 13:30
      Lunch 1h
    • 13:30 14:00
      Magnetic fields in evolving spiral galaxies and their observation with the SKA 30m
      Speaker: Reiner Beck
      Slides
    • 14:00 14:30
      Faraday dispersion function of galaxies predicted from galaxy simulations 30m
      Speaker: Keitaro Takahashi
      Slides
    • 14:30 15:00
      Discussion 30m
    • 15:00 15:30
      Tea 30m
    • 15:30 16:00
      Evolution of galaxies - a magnetic twist [REMOTE] 30m
      Speaker: Jeroen Stil
      Slides
    • 16:00 16:30
      What polarized sources will we see at microJy levels? [REMOTE] 30m
      Speaker: Larry Rudnick
      Slides
    • 16:30 17:00
      Discussion 30m
    • 19:15 21:15
      Dinner @ the George & Dragon in Holmes Chapel 2h
    • 09:00 10:30
      Preparation of summary document 1h 30m
      Slides
    • 10:30 11:00
      Coffee 30m
    • 11:00 12:00
      Preparation of summary document and concluding remarks 1h
    • 12:00 13:00
      Lunch (& Finish) 1h
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×